Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Calf pain, warm spot on calf, tingling in left leg. Treatment for symptoms?

I have pain in my calf that worsens with exercise or certain movements of my foot . There is no bump, or noticeable swelling except around my knee and maybe thigh? (Knee swelling is likely result of recent -late November - scope for patellar tear). Began day before yesterday. Today, there might be a small warm spot on my calf (don t think it s in my head), and the past hour or so, full body tingling , but worse in left leg.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello, thanks for posing your worry on HCM. You could probably be suffering from deep venous thrombosis (DVT), which is simply the blockage of the veins of the leg by a clot. However this diagnosis needs to be confirmed by a physician in the nearest ER and treated appropriately. thanks for understanding
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor